# SDR AALA201505019002

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 76,422 hours, 29,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE YELLOW RELEASE STRAP & WHITE SURVIVAL KIT LANYARD AT R1 DOOR IS NOT ROUTED CORRECTLY.  ROUTED THE YELLOW RELEASE STRAP & WHITE SURVIVAL KIT LANYARD FOR THE R1 DOOR ESCAPE SLIDE CORRECTLY.
